Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 47, NWS State College, PA

May 28, 20134 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 28, 2013, 10:15 PM EDT for 4 counties in Pennsylvania. It was in force for 75 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2013, 10:15 PM EDT (02:15 UTC)
Expired
May 28, 2013, 11:30 PM EDT
In force
75 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Elk County, PA, McKean County, PA, Potter County, PA, Warren County, PA

The radar

The State College radar (KCCX), 100 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 10:50 PM EDTTSTM WND DMGBradford, PATREE AND WIRES DOWN ON STRUCTURE ON DENNIS LANE
May 28, 11:25 PM EDTTSTM WND DMGBradford, PATREES DOWN ON DENNIS LANE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
347 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

965 
WUUS51 KCTP 290215
SVRCTP
PAC047-083-105-123-290330-
/O.NEW.KCTP.SV.W.0047.130529T0215Z-130529T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1015 PM EDT TUE MAY 28 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL ELK COUNTY PENNSYLVANIA...
  MCKEAN COUNTY PENNSYLVANIA...
  NORTHERN POTTER COUNTY PENNSYLVANIA...
  WARREN COUNTY PENNSYLVANIA...

* UNTIL 1130 PM EDT

* AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  WESTON MILLS TO BRADFORD TO GRAND VALLEY...MOVING EAST AT 30 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH. 

* LOCATIONS INCLUDED IN THE WARNING...
  KANE...WARREN...CHAPMAN STATE PARK...COLUMBUS...CORYVILLE...
  COUDERSPORT...CROSBY...CYCLONE...ENTERPRISE...GARLAND...GENESEE...
  HARRISON VALLEY...JAMES CITY...KEATING SUMMIT...KINZUA BRIDGE STATE
  PARK...KINZUA DAM...LOTTSVILLE...LUDLOW...MARSHBURG AND NORWICH.

OTHER NOTABLE LOCATIONS IN THE WARNING... SKI DENTON SKI AREA AND
UNIVERSITY OF PITTSBURGH - BRADFORD.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE
ROAD 446...STATE ROAD 449.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND 
DAMAGE IN WARREN COUNTY. DO NOT STAY OUTDOORS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 4200 7761 4173 7785 4162 7819 4162 7842
      4158 7842 4148 7896 4162 7897 4163 7962
      4200 7961
TIME...MOT...LOC 0214Z 288DEG 26KT 4213 7831 4195 7871
          4171 7950

$$

FORECASTER: RXR
1 follow-up statement
947 
WWUS51 KCTP 290320
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1120 PM EDT TUE MAY 28 2013

PAC047-083-105-123-290330-
/O.CON.KCTP.SV.W.0047.000000T0000Z-130529T0330Z/
ELK PA-MCKEAN PA-POTTER PA-WARREN PA-
1120 PM EDT TUE MAY 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR WARREN...POTTER...MCKEAN AND ELK COUNTIES...

AT 1112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
GRADUALLY WEAKENING LINE OF STRONG TO SEVERE THUNDERSTORMS CAPABLE 
OF PRODUCING ISOLATED DAMAGING WINDS IN EXCESS OF 60 MPH. THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF 
ULYSSES TO ROULETTE TO 7 MILES WEST OF JAMES CITY...MOVING EAST AT 
30 MPH.

LOCATIONS INCLUDED IN THE WARNING...
WARREN...KANE...BRADFORD...WILCOX...SHINGLEHOUSE...KEATING SUMMIT...
GENESEE...COUDERSPORT...YOUNGSVILLE...SPRING CREEK...SHEFFIELD...
RUSSELL...LOTTSVILLE...KINZUA DAM...GRAND VALLEY...SCANDIA...
GARLAND...COLUMBUS...CHAPMAN STATE PARK AND WETMORE.

OTHER NOTABLE LOCATIONS IN THE WARNING... SKI DENTON SKI AREA AND
UNIVERSITY OF PITTSBURGH - BRADFORD.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE
ROAD 446...STATE ROAD 449.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 4200 7761 4173 7785 4162 7819 4162 7842
      4158 7842 4148 7896 4162 7897 4163 7962
      4200 7961
TIME...MOT...LOC 0318Z 288DEG 26KT 4198 7772 4181 7812
          4157 7891

$$

FORECASTER: RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 9:55 PM EDT, 20 minutes earlier.

Area forecast discussion, May 28, 9:55 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
955 PM EDT TUE MAY 28 2013

.SYNOPSIS...
A WARM FRONT EXTENDING FROM WESTERN NEW YORK..TO THE SUSQUEHANNA
VALLEY...WILL CONTINUE TO DRIFT TO THE NORTHEAST TONIGHT. WARMER AND
MORE HUMID CONDITIONS WILL FOLLOW FOR WEDNESDAY... AND LAST INTO THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
LATEST REGIONAL RADAR MOSAIC SHOWS PRECIPITATION-FREE CONDITIONS
ACROSS MUCH OF THE REGION...AND CLEARING SKIES ACROSS THE SWRN HALF
OF THE CWA AS THE WARM FRONT LIFTS NORTH AND EAST.

OVERCAST AND COOL CONDITIONS WERE STILL FOUND ACROSS THE SUSQ VALLEY
AND POINTS EAST WHERE TEMPS WERE IN THE U50S TO LOWER 60S.

THE MAIN AREA OF CONCERN THIS EVENING WILL BE ASSOCIATED WITH THE
RATHER LARGE AREA OF THUNDERSTORMS CHUGGING EAST ACROSS LAKE ERIE
AND INTO FAR NWRN PENN NEAR THE NOSE OF A 35KT SWRLY LLJ.

THE BULK OF THIS FORCING/INSTABILITY WILL LIFT NE ACROSS WRN NEW AND
TWD THE FINGER LAKES REGION OVERNIGHT...WITH ML CAPES WANING TO JUST
300-600 J/KG IN MOST AREAS OF CENTRAL PA. HIGH POPS FOR
SHRA/POSSIBLE STRONG TO SVR TSRA WILL BE CONFINED TO OUR NW MTN
ZONES FOR THE NEXT SEVERAL HOURS...WHILE THE CENTRAL AND SE ZONES
SHOULD SEE JUST ISOLATED TO SCT SHOWERS.

UNDER THE INCREASING WARM PUSH...THE OVERNIGHT LOWS WILL BE QUITE
MILD FOR LATE MAY...AROUND 10 DEG ABOVE NORMAL ON AVERAGE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE WARM FRONT SHOULD SURGE UP INTO NY ON WED...LEAVING ALL OF MY
FCST AREA IN A VERY WARM AND RATHER HUMID AIRMASS. AS SUCH THE
BEST FORCING SHOULD SIMILARLY BE SHOVED UP INTO NY STATE. THE MAIN
ISSUE WILL BE HOW MUCH IF ANY DIURNAL CONVECTION MANAGES TO KICK
OFF DURING THE DAY. THE OPERATIONAL NAM AND 09Z SREF BOTH ARE
PRETTY GENEROUS SPLASHING MAINLY LIGHT QPF AROUND IN THE
AFTERNOON...WHILE OTHER GUIDANCE IS NOT SO OPTIMISTIC THAT IT WILL
RAIN. THE NAM SEEMS TO BE USING A FAIRLY PRONOUNCED SHORT WAVE
RIDING OVER THE TOP OF THE BUILDING EASTERN RIDGE TO TRIGGER
STORMS WHILE THE OTHER MODELS DO NOT SEEM SO KEEN ON THIS FEATURE.
I LIKE THE IDEA OF KEEPING VERY LOW POPS OVER THE FAR
NORTH...NEAREST THE WARM FRONT...WITH MOST OF THE REMAINDER OF MY
REGION BEING HOT AND HUMID...BUT OTHERWISE RAIN FREE.

HIGHS SHOULD SURGE WELL UP INTO THE 80S ACROSS THE AREA...SOME
10-15 DEG ABOVE NORMAL FOR A CHANGE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE IS FORECAST TO BUILD/AMPLIFY NWD ALONG THE EASTERN
SEABOARD DURING THE PERIOD AS AN UPPER TROF CLOSES OFF/MOVES
EASTWARD ACROSS THE NORTHERN PLAINS AND INTO THE WRN GREAT LAKES.
THIS WILL BRING ANOTHER WARM SPELL FOR MUCH OF THE EAST AS WE HEAD
INTO THE BEGINNING OF JUNE. THE LONG TERM PERIOD WILL BEGIN WITH
SEVERAL DAYS OF MAINLY DRY WEATHER WITH LITTLE IN THE WAY OF LARGE
SCALE FORCING APPARENT.

SRLY/SWRLY SFC WINDS WILL LEAD TO INCREASING SFC MOISTURE AND
INSTABILITY...BUT SIGNIFICANT CHANCES FOR SHOWERS/TSTMS WILL HOLD
OFF TIL LATER SATURDAY AND ESPECIALLY SUNDAY AND MONDAY WHEN A
FRONT MOVES THROUGH THE UPPER FLOW AND INTO PA.

A COOL DOWN FOR THE FIRST FULL WEEK OF JUNE MAY THEN BE IN THE
OFFING FOR THE NORTHEAST...AS UPPER FLOW BECOMES QUITE TROFFY
LOOKING IN SEVERAL OF THE LONG RANGE MODELS.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
WARM FRONTAL BOUNDARY STRETCHED GENERALLY N-S ACROSS CWA CREATING
QUITE VARIABLE CONDITIONS THIS EVENING. ACROSS THE NW...AREA OF
RAIN WITH GUSTY THUNDERSTORMS BRINGING REDUCTIONS THAT WILL IMPACT
KBFD THROUGH 06Z...THEN VSBY REDUCTIONS WILL PERSIST THROUGH THE
OVERNIGHT. THIS AREA OF STORMS WILL CONTINUE TO PROGRESS EASTWARD
/THOUGH WILL BEGIN TO WEAKEN OVER NEXT FEW HOURS/...BUT MAY IMPACT
KUNV-KIPT BETWEEN 04-08Z. ON EAST SIDE OF FRONT...IFR CIGS/MVFR
VSBYS PERSISTING IN KIPT-KMDT WILL HANG TOUGH THROUGH THE
OVERNIGHT HOURS AS SE/E FLOW PERSISTS. ACROSS THE SW...VFR
CONDITIONS WITH GENERALLY QUIET WEATHER...THOUGH MVFR VSBYS WILL
DEVELOP AFTER 06Z.

BY MID TO LATE MORNING WED...ALL SITES SHOULD ENJOY IMPROVING
CONDITIONS AS THE WARM FRONT FINALLY EMERGES UP INTO NY STATE.
BEST CHANCE FOR MORE THUNDER AND REDUCED CONDITIONS WILL BE ALONG
THE NY BORDER WED AFTERNOON.

.OUTLOOK...

THU-FRI...MAINLY VFR. SOME RESTRICTIONS IN AM FOG AND HAZE
POSSIBLE.

SAT-SUN...MAINLY VFR BUT WITH AFTERNOON THUNDERSTORMS POSSIBLE...
MANLY WEST.

&&

.EQUIPMENT...
STATE COLLEGE RADAR IS BACK UP AND IN NORMAL OPERATING MODE AS OF
23Z THIS EVENING.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LA CORTE
LONG TERM...GARTNER
AVIATION...RXR
EQUIPMENT...
Hazardous weather outlook, May 28, 4:10 AM EDT, 18 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
410 AM EDT TUE MAY 28 2013

PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-290815-
POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
410 AM EDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010-290815-
WARREN-MCKEAN-ELK-
410 AM EDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A WARM FRONT LIFTING NORTH THROUGH THE AREA WILL PRODUCE SHOWERS
AND THUNDERSTORMS ON TUESDAY. THERE IS A SLIGHT CHANCE THAT SOME
OF THE STRONGER STORMS LATE TUESDAY COULD CONTAIN DAMAGING WIND
GUSTS OR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 28, 4:34 PM EDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT TUE MAY 28 2013

PAZ024>026-034-035-282130-
BEDFORD PA-BLAIR PA-CAMBRIA PA-FULTON PA-HUNTINGDON PA-
434 PM EDT TUE MAY 28 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BEDFORD...FULTON...
HUNTINGDON...SOUTH CENTRAL CAMBRIA AND SOUTHERN BLAIR COUNTIES
THROUGH 530 PM EDT...

AT 429 PM EDT...A LINE OF THUNDERSTORMS...SOME STRONG IN
INTENSITY...WAS LOCATED FROM CASSANDRA TO CESSNA TO
RAINSBURG...MOVING EAST AT 30 MPH.

WIND GUSTS TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE
STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL AFFECT SKI GAP...HOLLIDAYSBURG...LAKEMONT...
VALLEY-HI...WATERFALL AND RAYSTOWN DAM.

OTHER NOTABLE LOCATIONS AFFECTED INCLUDE BLUE KNOB SKI RESORT AND
JUNIATA COLLEGE.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 137 AND 185...I-70 BETWEEN
MILE MARKERS 147 AND 160...I-99 BETWEEN MILE MARKERS 0 AND 29.

LAT...LON 3980 7867 4004 7864 4021 7868 4024 7866
      4025 7869 4036 7871 4060 7799 4042 7790
      4040 7791 4039 7789 4026 7782 4005 7788
      4001 7792 3985 7799

FORECASTER: LAMBERT
Special weather statement, May 28, 7:50 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
750 PM EDT TUE MAY 28 2013

PAZ004-290045-
WARREN PA-
750 PM EDT TUE MAY 28 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN COUNTY
BETWEEN 810 PM AND 845 PM EDT...

AT 747 PM EDT...A STRONG THUNDERSTORM WAS 13 MILES WEST OF ELGIN...
MOVING EAST AT 40 MPH.

WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT COLUMBUS...LOTTSVILLE AND SUGAR GROVE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.

LAT...LON 4200 7926 4200 7920 4179 7921 4180 7962
      4197 7962 4200 7961 4201 7927

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:07 PM EDTSevere Thunderstorm WarningCTPWarren53 min
May 28, 8:19 PM EDTTornado WarningCTPWarren56 min
May 28, 9:14 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren61 min
May 28, 9:55 PM EDTTornado WarningCTPMcKean, Warren35 min
May 28, 10:51 PM EDTFlash Flood WarningCTPMcKean, Warren6 hr
May 29, 12:08 AM EDTAreal Flood AdvisoryCTPCameron, Elk, McKean, Potter3 hr
May 29, 5:20 AM EDTDense Fog AdvisoryCTPAdams, Centre, Cumberland, Dauphin, Juniata, Lancaster and 8 more4 hr
May 29, 4:08 PM EDTSpecial Weather StatementCTPMcKean67 min
May 29, 5:25 PM EDTSpecial Weather StatementCTPPotter35 min
May 29, 5:39 PM EDTSpecial Weather StatementCTPWarren36 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.